Jump to content

Night time is the worst


[be...]

Recommended Posts

Can anyone help or relate to more withdrawal symptoms at night? Seems I'm Ok and can manage in the day, as soon as night time comes I'm howling at the moon. The minute I get into my bed it starts, anxiety, adrenaline rushes, to hot or cold, general sense of doom, muscle tension, I'm dying feeling.

 

My sleep if I get to sleep is terrible waking up after an hour with anxiety ears ringing very loud. I'm getting around 3-4 hours a day.

 

Doctor wanted me to try zoplicone :brickwall: which I refused and told the doctor to actually read my notes.

 

So any advice, thanks all hope your all as well as possible.

 

Link to comment
Share on other sites

Your nights sound miserable, I'm glad you rejected the offer of Zopiclone.  I'm confused by your signature, can you tell us your current dose and if you're tapering at the moment?
Link to comment
Share on other sites

I unfortunately do not have any advice, but I am going through this as well and know how terrible it is. I hope you get some relief soon.
Link to comment
Share on other sites

Your nights sound miserable, I'm glad you rejected the offer of Zopiclone.  I'm confused by your signature, can you tell us your current dose and if you're tapering at the moment?

 

Well I started tapering in June 2020 after realising my dose was going up and up and not really helpful anymore. I failed at tapering from June 2020 until January 2021.

 

I've just started tapering again, so I made it to 5mg in mid December 2021 from 30mg sometimes 50mg in January 2021 and all hell broke lose and I just became very ill so I was put on Zoloft Which made everything so much worse.

 

I updosed to 7.5mg to help the stupid belief that Zoloft would help but it didn't and I only managed 6 weeks of Zoloft and have been holding at 7.5mg until the now, where I did a .5 cut, which again was to much.

 

I've now managed to make a water taper plan and reducing 0.03mg a day, I'm starting this this Sunday as I'm holding the 7mg for a few more days.

 

Sorry if I'm not making sense but my brain just feels scrambled most of the time. Thanks for your reply.

 

 

 

 

Link to comment
Share on other sites

Thanks for answering my question, I hope this taper will work for you, I'm so impressed you're going to keep pressing forward, it takes a lot of courage to start again.
Link to comment
Share on other sites

Thanks for answering my question, I hope this taper will work for you, I'm so impressed you're going to keep pressing forward, it takes a lot of courage to start again.

 

Thanks very much for your reply, yeah I'm going to get off this poison nice and slowly from now on and not introduce any more drugs which mess my CNS up.

 

Also thank you for all the support you give to people on here.

 

 

Link to comment
Share on other sites

×
×
  • Create New...